Anxiety and panic

by JM
(Louiaiana)

I am 51 years old and had a partial hysterectomy at age 40. I have been having anxiety and panic for many years and have been taking anxiety meds for this condition. The anxiety meds weren't working anymore. My ob/gyn started me on biest and oral progesterone usp 100 mg pm and 50 mg am. I felt much better no more anxiety or panic. After about 5 weeks I began feeling nauseated, dizzy and lightheaded. We have switched the dosage several times. I am using biest 1 mg and 25 mg of progesterone vaginally at night. However I am still dizzy, lightheaded and nauseated. Do you have any suggestions? Thanks

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...